# SDR A6WA201040774

- Difficulty date: October 5, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 18,643 hours, 17,640 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AND AFTER T/R WAS DISARMED RECEIVED GREEN THRUST REVERSER ICON IN LT N1 GUAGE, NO ABNORMAL THRUST INDICATION THRUST LEVER SETTING WERE NOTED.  R & R LT T/R DEPLOY SWITCH IAW AMM 78-37-01.  OPS CHECK OK.  LT T/R SYS GOOD AT THIS TIME.  REMOVED PLACARD AND MEL.
